Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of crisanta

Premium Questions

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

I am taking 100 mg of tramadol daily for a persistent headache. I am 80 years old and have type 2 diabetes . It is very effective. sIs there a risk...

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

Doctor there is no blood in stool anymore and there isnt pentasa side effects due to low dosage and i feel better but still my stool...

Public Forum Discussions

doctor1 MD

husband ..but i remain irritate all the time..why this is happening ..is this side effect of crisanta ...hi doctor ..i am...

doctor1 MD

Hi doctor.. I have been takinf Crisanta Ls since 4 years now... and not faced any side effects in all these 4 years... Will it...

doctor1 MD

throw some light as to what can be the side effects of this medicine? And does it really makes one gain ... and recommended 50mg...

doctor1 MD

, and the doctor is saying it is because of those tablets. is it possible to get side effect one year after stopping ? also kindly...

doctor1 MD

in case of PP. My dermatologist says that it is because of PCOS and has suggested Crisanta LS. What are the side effects for...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.